Po-Yi Huang     

     Assistant Professor
     Department of Mathematics
     National Cheng Kung University
     Tainan, Taiwan 70101
     Phone: +886-6-2757575 轉 65153
     Fax: +886-6-2743191
     E-mail: pyhuang[at]mail.ncku.edu.tw
     Office: Room 306, Mathematics Building
     Office hours:By Appointment


Research Interest 

Number Theory, Cryptology

Publication and preprints

  1. Po-Yi Huang, Tsai-Lien Wong and Xuding Zhu, Weighted-1-antimagic graphs of prime power order, Discrete Mathematics, Vol. 312, No. 14 (2013), 2162-2169.
  2. Po-Yi Huang, Tsai-Lien Wong and Xuding Zhu, Application of polynomial method to on- line list coloring of graphs, European Journal of Combinatorics, Volume 33 Issue 5 (2012), 872–883.
  3. Po-Yi Huang, Ngau Lam and Tze-Ming To, Super duality and homology of unitarizable modules of Lie algebras, Publications of the Research Institute for Mathematical Sciences 48(2012), 45–63.
  4. Po-Yi Huang, Lih-Hsing Hsu, The spanning connectivity of line graphs, Applied Mathematics Letters 24 (2011) 1614–1617.
  5. Huang, Po-Yi; Ma, Jun; Yeh, Yeong-Nan. Cyclic permutations of sequences and uniform partitions. Electronic Journal of Combinatorics 17 (2010), R117.
  6. Po-Yi Huang, Wen-Fong Ke, Guenter F. Pilz, The cardinality of some symmetric differences, Proceedings of the American Mathematical Society 138 (2010), 787--797.
  7. Huang PY, Stickelberger elements over rational function fields, Journal of Number Theory, 130 (2010), no. 2, 199--212.
  8. P.-Y. Huang, Gross’conjecture for extensions ramified over four points of P1, J. Theor. Nombres Bordeaux 18 (2006), no. 1, 183--201.

Web Links